The Stacks Project


Bibliography item: PathologiesIV

authorMumford, David
titlePathologies IV
year1975
typearticle
issn0002-9327
urlhttp://dx.doi.org/10.2307/2373780
journalAmer. J. Math.
number3
volume97
pages847–849

BibTeX code

You can use the following code to cite this item yourself.

@article{PathologiesIV,
  author = {Mumford, David},
  title = {Pathologies {IV}},
  year = {1975},
  issn = {0002-9327},
  url = {http://dx.doi.org/10.2307/2373780},
  journal = {Amer. J. Math.},
  number = {3},
  volume = {97},
  pages = {847--849},
}